このエントリーをはてなブックマークに追加
ID 57814
FullText URL
Author
Fujimori, Shoichi Department of Mathematics, Hiroshima University
Kawakami, Yu Graduate School of Natural Science and Technology, Kanazawa University
Kokubu, Masatoshi Department of Mathematics, School of Engineering, Tokyo Denki University
Rossman, Wayne Department of Mathematics, Faculty of Science, Kobe University
Umehara, Masaaki Department of Mathematical and Computing Sciences, Tokyo Institute of Technology
Yamada, Kotaro Department of Mathematics, Tokyo Institute of Technology
Abstract
Catenoids in de Sitter 3-space S31 belong to a certain class of space-like constant mean curvature one surfaces. In a previous work, the authors classified such catenoids, and found that two different classes of countably many exceptional elliptic catenoids are not realized as closed subsets in S31 . Here we show that such exceptional catenoids have closed analytic extensions in S31 with interesting properties.
Keywords
constant mean curvature
de Sitter space
analytic extension
Note
Mathematics Subject Classification 53A10, 53A35; 53C50.
Published Date
2020-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume62
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
179
End Page
195
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol62/iss1/4